Show simple item record

dc.contributor.authorMehl, Christian
dc.contributor.authorRan, André C. M.
dc.contributor.authorMehrmann, Volker
dc.contributor.authorRodman, Leiba
dc.date.accessioned2016-01-20T09:00:17Z
dc.date.available2016-01-20T09:00:17Z
dc.date.issued2013
dc.identifier.citationMehl, C. et al. 2013. Jordan forms of real and complex matrices under rank one perturbations. Operators and matrices, 7(2):381-398. [http://oam.ele-math.com/]en_US
dc.identifier.issn1846-3886
dc.identifier.issn1848-9974 (Online)
dc.identifier.urihttp://hdl.handle.net/10394/15955
dc.description.abstractNew perturbation results for the behavior of eigenvalues and Jordan forms of real and complex matrices under generic rank one perturbations are discussed. Several results that are available in the complex case are proved as well for the real case and the assumptions on the genericity are weakened. Rank one perturbations that lead to maximal algebraic multiplicities of the “new” eigenvalues are also discusseden_US
dc.description.urihttp://oam.ele-math.com/
dc.description.urihttp://oam.ele-math.com/07-22/Jordan-forms-of-real-and-complex-matrices-under-rank-one-perturbations
dc.description.uridx.doi.org/10.7153/oam-07-22
dc.language.isoenen_US
dc.publisherElement, Zagreben_US
dc.subjectEigenvaluesen_US
dc.subjectgeneric perturbationen_US
dc.subjectrank one perturbationen_US
dc.subjectJordan canonical formen_US
dc.titleJordan forms of real and complex matrices under rank one perturbationsen_US
dc.typeArticleen_US
dc.contributor.researchID20000212 - Ran, Andreas Cornelis Maria


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record